MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876424190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).Qc was within range prior to testing the samples on the day of the event.The customer performed a hardware precision check and it was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 8 patients' samples tested with crp4 assay on a cobas 8000 c702 (cobas 2) module when compared to a different c702 module.Sample 1 (patient 1): initial result: 122.34 mg/l.Repeat result: 90.06 mg/l.Sample 2 (patient 2): initial result: 108.29 mg/l.Repeat result: 82.51 mg/l.Sample 3 (patient 3): initial result: 66.06 mg/l.Repeat result: 50.54 mg/l.Sample 4 (patient 4): initial result: 56.22 mg/l.Repeat result: 41.77 mg/l.Sample 5 (patient 5): initial result: 64.47 mg/l.Repeat result: 44.94 mg/l.Sample 6 (patient 6): initial result: 66.92 mg/l.Repeat result: 48.83 mg/l.Sample 7 (patient 7): initial result: 90.07 mg/l.Repeat result: 64.20 mg/l.Qc went out of range prompting the repeat of the samples.The samples were initially tested on cobas 2 and repeated on a different c702.The repeat results were deemed to be correct.Reportedly, an amended report with the correct results was issued.On (b)(6) 2024 the customer alleged a new discrepant result: sample 8 (patient 8): initial result: 0.47 mg/l (tested on a different c702).1st repeat result: 0.27 mg/l (tested on cobas 2).2nd repeat result: 0.13 mg/l (tested on another c702).
 
Additional Manufacturer Narrative
The gear pump was exchanged.No further issues were reported afterward.The issue was consistent with a reactivity problem (single deteriorated c-pack).No general product issue exists.No reaction kinetics were provided and, therefore, the cause of the event could not be determined.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20325174
Report Number1823260-2024-02812
Device Sequence Number7613596
Product Code DCN
UDI-Device Identifier04015630946846
UDI-Public04015630946846
Combination Product (Y/N)Y
Initial Reporter CountryFI
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number07876424190
Device Lot Number792762
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown